JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 36
A Criterion for $p$-Valently Starlikeness

    Authors: Muhammet Kamali,  
    Keywords: $p$-valently starlikeness, Jack Lemma.  
    Date Received: 16/12/02  
    Date Accepted: 08/05/03  
    Subject Codes:

30C45, 31A05.

    Editors: Anthony Sofo,  

It is the purpose of the present paper to obtain some sufficient conditions
for p- valently starlikeness for a certain class of functions which are
analytic in the open unit disk E.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login